# SDR UHLA201605200306

- Difficulty date: May 20, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 33,223 hours, 20,631 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE LOCATED ON FRAME 88 BETWEEN STR 26-27R IS CORRODED.  R & R SHEAR TIE IAW SRM 51-41-02 AND 51-41-01.
